Vol. 25, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Fixed point properties and inverse limit spaces

Shwu-Yeng Tzeng Lin

Vol. 25 (1968), No. 1, 117–122
Abstract

The purpose of this paper is to prove that if (Xλλμ,Λ) is an inverse system of compact Hausdorlf spaces such that each Xλ has the fixed point property for the continuous multivalued functions and each projection map is surjective, then the inverse limit space also has the fixed point property for the continuous multi-valued functions.

Mathematical Subject Classification
Primary: 54.85
Milestones
Received: 29 June 1967
Published: 1 April 1968
Authors
Shwu-Yeng Tzeng Lin